# SDR DALA2014070103844

- Difficulty date: July 1, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 45,174 hours, 18,250 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 24d
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 24D SEAT EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED LIGHT ASSY. OPS CHECKED OK IAW AMM 33-51.
